Acme United Corporation - PhysiciansCare Extra Strength Pain Reliever

100 tablets - acetaminophen (250 mg), aspirin (250 mg), caffeine (65 mg)

Acme United Corporation
90316
N/A
N/A
New

Price: $21.18

Total Available: 498

Product Description

Additional Details

What's Included

Main Specifications
Product Description PhysiciansCare Extra Strength Pain Reliever
Dosage Form Tablets
Included Qty (pcs.) 100
Container Type Packet
Intended for Children, adults - 12 years and up
Indications Headache, back ache, menstrual cramps, fever, cold, toothache, muscular pain, minor pains, arthritis pain
Route of Administration Oral
Active Ingredients Acetaminophen (250 mg), aspirin (250 mg), caffeine (65 mg)
Does Not Contain Gluten
General
Dosage Form Tablets
Included Qty 100
Intended for Children, adults - 12 years and up
Indications Headache, back ache, menstrual cramps, fever, cold, toothache, muscular pain, minor pains, arthritis pain
Route of Administration Oral
Active Ingredients Acetaminophen (250 mg), aspirin (250 mg), caffeine (65 mg)
Does Not Contain Gluten
Miscellaneous
Package Type Dispenser box
Ingredients Disclaimer Please refer to the packaging label for the most up to date list of ingredients
Container
Type Packet
Features Tamper evident, 2 tablets per pack

Related Products

Below are the optional products related to the selected product.